# SDR DLM11981954

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 214 SMOKE DETECTOR INOP.  REPLACED DETECTOR, CHECKS OK.
